Panadol Advance Tablets - 32

  • Effective pain relief
  • Unique formulation
  • Five times faster than standard paracetamol
£2.54
quantity
  • Effective pain relief
  • Unique formulation
  • Five times faster than standard paracetamol
<br>
Product Information
Description
Panadol Advance Tablets contain a paracetamol formulation with 'Optizorb technology', which disperses (breaks up in the stomach) up to five times faster than standard paracetamol tablets.

Panadol Advance Tablets are faster absorbed than standard paracetamol tablets and can be used for effective relief of headaches, toothache, backache, rheumatic and muscle pains and period pain. Unlike some pain relievers that can sit in your stomach, Panadol Advance with 'Optizorb technology' starts to release its medicine in as little as five minutes and still has the safety profile you trust from Panadol.

Panadol Advance Tablets are suitable for those on a controlled-sodium diet, with stomach problems, or those taking most other medicines. They also relieve the aches and pains of cold and flu, sore throat pain and help to reduce temperature. (With a doctor's diagnosis, Panadol Advance may also help relieve the pain of non-serious arthritis - not on PIL).
Usage
Adults and children aged 12 and over: Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children 10 -12 years: Give 1/2 to 1 tablet every 4 hours as required. Do not give more frequently than every 4 hours. Not more than 4 tablets should be given in 24 hours. Do not give to children for longer than 3 days without consulting a doctor
Ingredients
Active ingredient: Each tablet contains Paracetamol 500 mg. Other ingredients: Pregelatinised starch, calcium carbonate, alginic acid, crospovidone, povidone, magnesium stearate and colloidal anhydrous silica
Suitable For
Suitable For adults, the elderly and children aged 10 years & over.
Cautions/Allergies
Do not store above 25C. Keep out of the reach and sight of young children. Do take after the expiry date (shown on the packaging). Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. If symptoms persist seek medical consultation. Not suitable for children under the age of 10 years. Pregnant women should seek medical consultation, before taking this medicine.
Frequently Asked Questions (0)
You Could Also Consider These Headaches Products
Panadol Actifast Soluble Tablets - 24 Panadol Actifast Soluble Tablets - 24 Contains paracetamol. Easy on the stomach. Suitable for period pains, headache's & toothache. £4.95 Add to basket
Panadol Extra Soluble Tablets - 24 Panadol Extra Soluble Tablets - 24 Contains paracetamol & caffiene. Easy on the stomach. Suitable for period pains, headache's & toothache. £5.49 Add to basket
Hedex Extra Tablets - 16 Hedex Extra Tablets - 16 Contains caffiene. Effective relief from headache, migraine and tension headaches. Also treats backache, rheumatic and muscle pain, neuralgia, toothache and period pain. £2.27 RRP £2.39
Save £0.12 (5% OFF)
View Product
Great Combinations
Panadol Extra Soluble Tablets - 24 Panadol Extra Soluble Tablets - 24 Contains paracetamol & caffiene. Easy on the stomach. Suitable for period pains, headache's & toothache. £5.49 Add to basket
Panadol Actifast Soluble Tablets - 24 Panadol Actifast Soluble Tablets - 24 Contains paracetamol. Easy on the stomach. Suitable for period pains, headache's & toothache. £4.95 Add to basket
Panadol Period Pain 500mg/65mg Tablets 14 Tablets Panadol Period Pain 500mg/65mg Tablets 14 Tablets Panadol Period Pain tablets are quickly absorbed to work for women suffering from menstrual pain. £2.52 RRP £2.65
Save £0.13 (5% OFF)
View Product